# SDR CALA2025031702871

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 76,774 hours, 28,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 15C INOP REMOVED AND REPLACED WHITE FLOOR PROXIMITY EMERGENCY LT ASSY AT SEAT 15C. OPS CHK NORMAL. REF. AMM 33-51-11. REMOVED AND REPLACED WHITE FLOOR PROXIMITY EMERGENCY LT ASSY AT SEAT 15C. OPS CHK NORMAL. REF. AMM 33-51-11.
